# SDR DALA2022111107287

- Difficulty date: November 8, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 90,767 hours, 42,461 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO COMPLY WITH DTE ERA 585867-14 REV C SECTION VI MONITOR INSPECTION. CORRECTIVE ACTION: COMPLIED WITH ERA. (2487660)
